# SDR ASOA201710075138

- Difficulty date: October 7, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 100
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT, OUTBOARD FORWARD, AND AFT ANCHOR FITTINGS ARE CORRODED.   REMOVED AND REPLACED THE ANCHOR FITTINGS IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-40-11-001-001-A01.
